question-icon

What causes muscle pain while on Nebistar, Telma and Atocor?

default
Posted on Wed, 30 Sep 2015
Question: I had angio and 2 stunts were inserted in the year 2006. I am regularly taking medicines namely Nebistar5, telma40, atocar-20mg and Diplot 150. now everything is fine but i am having body and muscle pains from last 6 months. Can you suggest any alternate medicines/treatment?
doctor
Answered by Dr. Suresh Heijebu (2 hours later)
Brief Answer:
Muscle pains can be drug related.Need confirmation.

Detailed Answer:
Hello, Sir.

I understand your concern.

In case of muscle pains, first and foremost we need to rule out drug-induced myopathy.

This could be caused by Atocor 20 mg.

For this, I advise you to get a serum CK-MB levels and electrolyte levels.

Based on the test results, further changes can be applied to your current regimen of drugs.

Post your further queries if any.

Thank you.




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3659 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes muscle pain while on Nebistar, Telma and Atocor?

Brief Answer: Muscle pains can be drug related.Need confirmation. Detailed Answer: Hello, Sir. I understand your concern. In case of muscle pains, first and foremost we need to rule out drug-induced myopathy. This could be caused by Atocor 20 mg. For this, I advise you to get a serum CK-MB levels and electrolyte levels. Based on the test results, further changes can be applied to your current regimen of drugs. Post your further queries if any. Thank you.